# SDR DXTA2009022003516

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 7,639 hours, 6,408 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE FAILED WHILE TAXIING FOR TAKEOFF.
